# SDR DHL200070918C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9-G NET LT SIDEWALL FITTING MARKED NR 4 HAS STR U-CHANNEL BENT.  REMOVED U-CHANNEL PER SRM 51-30-2.  FABRICATED NEW U-CHANNEL, TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW U-CHANNEL PER SRM 51-30-2.
